Advances in Differential Equations

Systems of singular Poisson equations in unbounded domains

Fabrice Colin and Marlène Frigon

Full-text: Open access

Abstract

We establish the existence of nontrivial solutions to systems of singular Poisson equations in unbounded domains, under some invariance conditions and singular subcritical growth. The proofs rely on a concentration-compactness argument and on a generalized linking theorem due to Krysewski and Szulkin.

Article information

Source
Adv. Differential Equations, Volume 10, Number 9 (2005), 1035-1052.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867816

Mathematical Reviews number (MathSciNet)
MR2161758

Zentralblatt MATH identifier
1161.35009

Subjects
Primary: 35J50: Variational methods for elliptic systems
Secondary: 35J60: Nonlinear elliptic equations

Citation

Colin, Fabrice; Frigon, Marlène. Systems of singular Poisson equations in unbounded domains. Adv. Differential Equations 10 (2005), no. 9, 1035--1052. https://projecteuclid.org/euclid.ade/1355867816


Export citation